American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Rhee. A representation of the solutions of the Darboux equation in odd-dimensional spaces . Trans. Amer. Math. Soc. 150 (1970) 491-498. MR 0262647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. R. Bragg. Hypergeometric operator series and related partial differential equations . Trans. Amer. Math. Soc. 143 (1969) 319-336. MR 0248439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donald Babbitt. Correction to ``The Wiener integral and the Schr\"odinger operator'' . Trans. Amer. Math. Soc. 121 (1966) 549-552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald Babbitt. The Wiener integral and the Schr\"odinger operator . Trans. Amer. Math. Soc. 116 (1965) 66-78. MR 0186926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia